# SDR DHL9871515C

- Difficulty date: October 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N715DH
- Make and model: Boeing 727155C
- Aircraft serial: 19618
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Retainer
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FWD ENTRY DOOR AFT EDGE LINER RETAINER CRACKED AT LOWER END.  REMOVED AND REPLACED RETAINER PER SRM 51-30-2, 24 X 1 X 1.  N/R 3093
